HIPERVITAMINOSIS A PDF

What is hypervitaminosis A? Hypervitaminosis A, or vitamin A toxicity, occurs when you have too much vitamin A in your body. This condition may be acute or chronic. Acute toxicity occurs after consuming large amounts of vitamin A over a short period of time, typically within a few hours or days. Chronic toxicity occurs when large amounts of vitamin A build up in your body over a long period of time. Symptoms include changes to vision, bone pain , and skin changes.

Author:Mikakinos Kigat
Country:Bermuda
Language:English (Spanish)
Genre:Medical
Published (Last):23 September 2007
Pages:54
PDF File Size:15.77 Mb
ePub File Size:12.63 Mb
ISBN:546-5-93182-874-3
Downloads:67634
Price:Free* [*Free Regsitration Required]
Uploader:Mezilmaran



Share on Pinterest Continued use of some acne creams may cause hypervitaminosis A. The liver stores vitamin A. Over time, vitamin A levels can build up to unsafe levels, causing chronic hypervitaminosis A. High levels of vitamin A often result from a person taking too many supplemental vitamins. A person should talk to their doctor about all the vitamins they are taking to make sure that they are not consuming too much vitamin A. Sometimes, children experience acute hypervitaminosis A, which often occurs as a result of accidental ingestion of vitamins.

It is essential to store multivitamins and vitamin A supplements out of the reach of children. Long-term use of acne medications or creams that contain vitamin A can lead to hypervitaminosis A in some people. The doctor will also ask about any vitamins or medications a person is taking. The doctor may also recommend a blood test, which can help them diagnose abnormally high vitamin A levels. If a person thinks they may be experiencing a vitamin A overdose, they should seek urgent medical attention.

A person can often reverse hypervitaminosis A by stopping taking excess amounts of vitamin A. This may mean that they can no longer take multivitamins or vitamin A supplements. If there are no complications, a person will usually recover quickly. If further complications from vitamin A toxicity have occurred, such as liver or kidney damage, a doctor will treat these separately. Liver damage from hypervitaminosis is not always reversible , however.

ETR4-70-A MOELLER PDF

Hypervitaminosis A

.

LATVALA ROYALS BOOK 2 PDF

Para que serve a vitamina E e quando tomar o suplemento

.

Related Articles